CSpace
Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity
Hsiao, L; Luo, T
1998-06-01
Source PublicationQUARTERLY OF APPLIED MATHEMATICS
ISSN0033-569X
Volume56Issue:2Pages:201-219
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000073744900001
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13365
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHsiao, L
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hsiao, L,Luo, T. Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity[J]. QUARTERLY OF APPLIED MATHEMATICS,1998,56(2):201-219.
APA Hsiao, L,&Luo, T.(1998).Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity.QUARTERLY OF APPLIED MATHEMATICS,56(2),201-219.
MLA Hsiao, L,et al."Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity".QUARTERLY OF APPLIED MATHEMATICS 56.2(1998):201-219.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hsiao, L]'s Articles
[Luo, T]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hsiao, L]'s Articles
[Luo, T]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hsiao, L]'s Articles
[Luo, T]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.